标题:On the flexibility of block coordinate descent for large-scale optimization
作者:Wang, XF[1];Zhang, WJ[1];Yan, JC[1,2];Yuan, XM[3];Zha, HY[1,4]
作者全称:Wang, Xiangfeng[1];Zhang, Wenjie[1];Yan, Junchi[1,2];Yuan, Xiaoming[3];Zha, Hongyuan[1,4]
通讯作者:Wang, Xiangfeng(xfwang@sei.ecnu.edu.cn)
通讯作者地址:Wang, XF (reprint author), East China Normal Univ, Shanghai Key Lab Trustworthy Comp, Sch Comp Sci & Software Engn, Shanghai, Peoples R China.
出版年:2018
卷:272
页码:471-480
关键词:Block coordinate descent; Gauss–Seidel; Jacobi; Large-scale optimization
摘要:We consider a large-scale minimization problem (not necessarily convex) with non-smooth separable convex penalty. Problems in this form widely arise i 更多
收录类别:SCOPUS;SCIE;EI
当年影响因子:3.317
5年影响因子:2.317
JCR分区:Q1
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

影响因子

当年影响因子 : 3.317

网络计量

其他

TOP